# SDR UIEA200500004

- Difficulty date: January 26, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- Engine: Ge CF650E2
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A124836
- Part serial: G607
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

UPPER DECK EMERGENCY ESCAPE SLIDE DID NOT PROPERLY DEPLOY WHEN ACTIVATED.  (EA15200503933)
